MathSciNet Relay Station
MathSciNet bibliographic data
MR1291777 (95f:14048) 14H20 (14B05)
Kang, Chunghyuk Topological classification of irreducible plane curve singularities in terms of Weierstrass polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1363–1371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement